6 doctors weighed in:

Metal taste in mouth on tablets?

6 doctors weighed in
Dr. Sandra Eleczko
Dentistry
4 doctors agree

In brief: Metal taste

There are a number of causes for metal taste.
Some of them include vitamin or mineral deficiencies, periodontal disease, hormonal, pregnancy, habits of chewing on objects, and more. It takes an evaluation that may include blood tests to determine your specific cause.

In brief: Metal taste

There are a number of causes for metal taste.
Some of them include vitamin or mineral deficiencies, periodontal disease, hormonal, pregnancy, habits of chewing on objects, and more. It takes an evaluation that may include blood tests to determine your specific cause.
Thank
Dr. William Coutts ii
Family Medicine
3 doctors agree

In brief: Oral antibiotics

The oral antibiotic metronidazole ( also known as Flagyl in the USA), often causes a metallic tase in your mouth while you are taking it.
The metallic taste should go away within 3-4 days after you stop taking it. Also do not drink alcohol while taking this antibiotic Drinking alcohol while taking metronidazole while cause sevdere vomiting.

In brief: Oral antibiotics

The oral antibiotic metronidazole ( also known as Flagyl in the USA), often causes a metallic tase in your mouth while you are taking it.
The metallic taste should go away within 3-4 days after you stop taking it. Also do not drink alcohol while taking this antibiotic Drinking alcohol while taking metronidazole while cause sevdere vomiting.
Thank